# SDR ASOA201000310

- Difficulty date: February 23, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 16,480 hours, 14,557 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 5 EXTERIOR EMERGENCY LIGHT IS INOP.  RELAMPED NR 5 EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21, OPS CHECK GOOD.
